Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 20, 2014, 10:32:31 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 650040
  • Total Topics: 49618
  • Online Today: 168
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 1
Guests: 114
Total: 115

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: why do my hands and feet seem like getting thinner  (Read 3850 times)

0 Members and 1 Guest are viewing this topic.

Offline yowsaa

  • Member
  • Posts: 86
why do my hands and feet seem like getting thinner
« on: November 15, 2006, 05:13:07 AM »
Any body experience that??
Switched off the combivir 11 mths ago for viread/sustiva/3tc.

What little body fat I still have seems to be still melting. wtf. Going in today for full bloodwork. Any suggestions what checks to ask for?

Used to think this disease with the meds now, wasn't that bad. Man oh man was I wrong. What a friggin nightmare. All these dr's seem to care about is vl and cd4

Offline suzieque

  • Member
  • Posts: 61
Re: why do my hands and feet seem like getting thinner
« Reply #1 on: November 15, 2006, 06:01:36 AM »
  HI. I understand what you are saying, I have had a big struggle with lipoatrophy too and tried several combinations. Having changed to reyataz ( ritonovir booster too) epivir and viread some time ago due to the fact none of these drugs were supposed to cause lipo, after awhile I began to see it starting again, as you said, on my hands and feet. I told my doctor and he said it was not possible. This forced me, in my opinion, to take a treatment interruption. The fat returned. Needed to go back on meds now and have started with the same combo but am about to change again, I believe that after a month I have already seen lipo starting. Now my doctor say's that he has seen several cases of lipoatrophy where tenofovir( viread) has been the only consistant, therefore he believes it does cause this. I am going to take two PI's and epivir, not sure which ones yet. I would talk to your doctor about this possibility. Good luck to us both!!

Offline AlanBama

  • Member
  • Posts: 3,647
  • Alabama: the 'other' 3rd World Country!
Re: why do my hands and feet seem like getting thinner
« Reply #2 on: November 15, 2006, 12:11:08 PM »
My hands definitely got thinner; rings all became too big.   I used to wear a size 10, now maybe a 9.    I don't wear a whole lot of jewelry these days anyway.

My feet, now that's a different story...they seem to have gotten WIDER.  I think that may have more to do with being 50 than anything else...

hugs,

Alan
"Remember my sentimental friend that a heart is not judged by how much you love, but by how much you are loved by others." - The Wizard of Oz

Offline yowsaa

  • Member
  • Posts: 86
Re: why do my hands and feet seem like getting thinner
« Reply #3 on: November 15, 2006, 12:28:34 PM »
Thanks for the replys.

At a total loss what to do. Maybe I should take a drug holiday with cd4's  ~1250. Doing that kinda scares me too. Dont want to develop resistance.

Believe from the elbows and knees down i'm getting thinner....again  :'(

Going to docs in 2 hours. Bitch of it is for over 5 years I just coasted through this hiv crap with no issues. Want to say now "stop the ride please, i want off".

Gonna have to stay away from extended family and friends if it keeps getting worse.   :(

Offline Life

  • Member
  • Posts: 2,388
  • Member 2005
Re: why do my hands and feet seem like getting thinner
« Reply #4 on: November 15, 2006, 12:30:59 PM »
Keep your doctors focused on YOUR ISSUES, not theirs!!! 

All the Best,


 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.